# SDR ASOA2013112009427

- Difficulty date: October 23, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL FUSELAGE SKIN ALONG STRINGER 27 BETWEEN FS 913 & 927.  REPAIRED IAW EC/TC REO 670-53-00-290.  CLASSIFIED AS A MAJOR REPAIR.
